Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1327 Publications


2024 | Journal Article | LibreCat-ID: 52726 | OA
Bick, Christian, and Sören von der Gracht. “Heteroclinic Dynamics in Network Dynamical Systems with Higher-Order Interactions.” Journal of Complex Networks 12, no. 2 (2024). https://doi.org/10.1093/comnet/cnae009.
LibreCat | Files available | DOI | Download (ext.) | arXiv
 

2024 | Journal Article | LibreCat-ID: 49905
Ma, Yulai, Davide Mattiolo, Eckhard Steffen, and Isaak Hieronymus Wolf. “Edge-Connectivity and Pairwise Disjoint Perfect Matchings in Regular Graphs.” Combinatorica 44 (2024): 429–40. https://doi.org/10.1007/s00493-023-00078-9.
LibreCat | DOI
 

2024 | Journal Article | LibreCat-ID: 53101 | OA
Leyendecker, Sigrid, Sofya Maslovskaya, Sina Ober-Blöbaum, Rodrigo T. Sato Martín de Almagro, and Flóra Orsolya Szemenyei. “A New Lagrangian Approach to Control Affine Systems with a Quadratic Lagrange Term.” Journal of Computational Dynamics 0, no. 0 (2024): 0–0. https://doi.org/10.3934/jcd.2024017.
LibreCat | DOI | Download (ext.)
 

2024 | Journal Article | LibreCat-ID: 53141
Edelmann, Dominik, Balázs Kovács, and Christian Lubich. “Numerical Analysis of an Evolving Bulk--Surface Model of Tumour Growth.” ArXiv, 2024. https://doi.org/10.48550/ARXIV.2401.09372.
LibreCat | DOI
 

2024 | Preprint | LibreCat-ID: 53414
Delarue, Benjamin, Daniel Monclair, and Andrew Sanders. “Locally Homogeneous Axiom A Flows I: Projective Anosov Subgroups and  Exponential Mixing.” ArXiv:2403.14257, 2024.
LibreCat | arXiv
 

2024 | Preprint | LibreCat-ID: 53413
Delarue, Benjamin, and Joachim Hilgert. “Quantum Resonances and Scattering Poles of Classical Rank One Locally  Symmetric Spaces.” ArXiv:2403.14426, 2024.
LibreCat | arXiv
 

2024 | Journal Article | LibreCat-ID: 45972
Kovács, Balázs. “Numerical Surgery for Mean Curvature Flow of Surfaces.” SIAM Journal on Scientific Computing 46, no. 2 (2024). https://doi.org/10.1137/22M1531919.
LibreCat | DOI
 

2024 | Journal Article | LibreCat-ID: 53300
Brennecken, Dominik. “Hankel Transform, <mml:Math Xmlns:Mml="http://Www.W3.Org/1998/Math/MathML" Altimg="si1.Svg"><mml:Mi Mathvariant="script">K</Mml:Mi></Mml:Math>-Bessel Functions and Zeta Distributions in the Dunkl Setting.” Journal of Mathematical Analysis and Applications 535, no. 2 (2024). https://doi.org/10.1016/j.jmaa.2024.128125.
LibreCat | DOI
 

2024 | Journal Article | LibreCat-ID: 53542
Papageorgiou, Efthymia. “Asymptotic Behavior of Solutions to the Extension Problem for the Fractional Laplacian on Noncompact Symmetric Spaces.” Journal of Evolution Equations 24, no. 2 (2024). https://doi.org/10.1007/s00028-024-00959-6.
LibreCat | DOI
 

2024 | Journal Article | LibreCat-ID: 52584
Rezat, Sebastian. “Research on Curriculum Resources in Mathematics Education: A Survey of the Field.” ZDM – Mathematics Education, 2024. https://doi.org/10.1007/s11858-024-01559-x.
LibreCat | DOI
 

Filters and Search Terms

department=10

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed